, Volume 26, Issue 1, pp 25–30 | Cite as

A note on the characterization of the multivariate normal distribution

  • Sh. Talwalker


The multivariate normal distribution is characterized in the class of infinitely divisible distributions.


Normal Distribution Stochastic Process Probability Theory Economic Theory Multivariate Normal Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Bhattacharyya, A.: On some sets of sufficient conditions leading to the normal bivariate distribution. Sankhya6, 1941, 399–406.Google Scholar
  2. Bildikar (Talkwalker), Sh.: Certain contributions to multivariate distributions theory. Ph.D. Thesis. Montreal, Canada 1966.Google Scholar
  3. Bildikar (Talwalker) Sh., andG.P. Patil: Multivariate exponential type distributions. Ann. Math. Stat.39, 1968, 1316–1326.Google Scholar
  4. Borges, R.: A characterization of the normal distribution. A note on the paper of Kozin. Z. Wahrscheinlichkeitstheorie5, 1966, 244–246.CrossRefGoogle Scholar
  5. Dwass, M., andH. Teicher: On infinitely divisible random vectors. Ann. Math. Stat.28, 1957, 461–470.Google Scholar
  6. Lukacs, E.: Characteristic functions. Griffin's statistical monographs and courses, London 1960.Google Scholar

Copyright information

© Physica-Verlag Rudolf Liebing KG 1979

Authors and Affiliations

  • Sh. Talwalker
    • 1
  1. 1.CIBA-GEIGY Research CentreBombayIndia

Personalised recommendations